MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC2020
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Discharge (2225); Injury (2348); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: wl gore mycromesh plus 15x19 (lot# 13374847 and 15148973).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced chronic wound, sinus and wound infection, infected abdomen and wound with wound sinus, chronic draining sinus, chronic non-healing wound, infected mesh, unincorporated mesh, and fistula tract.Post-operative patient treatment included incision and drainage of chronic wound, application of wound vac, removal of several pieces of mesh material, debridement with removal of mesh, and excision of retained mesh with nonhealing wound exploration and debridement.The device had been used with concomitant devices wl gore mycromesh plus 15x19 (x2), lot#'s 13374847 and 15148973.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8987441
Report Number9615742-2019-03016
Device Sequence Number14271547
Product Code FTL
UDI-Device Identifier10884521180277
UDI-Public10884521180277
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberTEC2020
Device Catalogue NumberTEC2020
Device Lot NumberSOC0853X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;